# SDR AALA960846

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount
- Part number: 836900
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND G6 GALLEY MOUNT HAS CORROSION ON INBOARD VERTICAL AND HORIZONTAL SURFACE BEYOND SRM LIMITS.  REMOVE EXISTING CORROSION, FABRICATE REPAIR FITTING PER ENGINEERING MRB 767-1230.
